# SDR SWAA2022021687966

- Difficulty date: May 15, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PASSENGER CABIN AFT WET AREA FLOOR BOARD 241ABF AFT OTBD CORNER HAS MULTIPLE INSERTS PULLED THROUGH CAUSING THE FLOOR BOARD TO DELAM / REPAIRED PNL 241ABF AFT OTBD CORNER MULTIPLE PULLED INSERTS AND DAMAGE INSERT HOLES; AND INSTALLED NEW INSERTS IAW B737-700 SRM 53-0050-2R-1 REV 64 SRM 53-00-50-2R-0 REV 64 (INSERTS 9EA) INSTALL BOARD 241ABF AFTER 3AM ON 25MAY18 A17133; A06044; A86613; A49522; A59144; A80188
